question-icon

Hello I Take Tadalafil But Couldn’t Find My Prescription Today

default
Posted on Sat, 25 Jul 2020
Question: Hello I take tadalafil but couldn’t find my prescription today so decided to take a generic corner store sex pill instead. And after having intercourse a few times I still haven’t been able to orgasm and my testicles hurt and I have pain in my lower abdomen. My erection is gone away
default
Follow up: Dr. P. T. Patil (0 minute later)
Hello I take tadalafil but couldn’t find my prescription today so decided to take a generic corner store sex pill instead. And after having intercourse a few times I still haven’t been able to orgasm and my testicles hurt and I have pain in my lower abdomen. My erection is gone away
doctor
Answered by Dr. P. T. Patil (3 hours later)
Brief Answer:
Unable to get Orgasm is not related to drug that you had.

Detailed Answer:
Hello
Thanks for query .

Based on the facts that you ave posted you have taken generic sex pills instead of Tadalafil that you take routinely but could not get orgasm and having symptoms like pain in testicles,lower abdomen .

The erection and ejaculation are two different processes involved in sexual act. .Erection is the process that causes penis to become hard to penetrate vagina to have sexual intercourse whereas ejaculation is the process that causes expulsion of semen stored in ejaculatory duct by impulsive contraction of muscle named Corpus Spongiosum which is triggered by penile stimulation during sex.Hence one would not get ejaculation in spite of having good hard erection or ejaculate even without getting good erection .The main action of the drugs that stimulate erection is to increase blood flow to penis to become hard enough for easy penetration of vagina but has no effect on ejaculation .

The symptoms that you have are due congestion of sperms in testicles .Failure to ejaculate could be mostly due to inadequate penile stimulation or psychological inhibition .A single incidence of not getting orgasm can not be explained and should not be worried about .

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
doctor
Answered by Dr. P. T. Patil (0 minute later)
Brief Answer:
Unable to get Orgasm is not related to drug that you had.

Detailed Answer:
Hello
Thanks for query .

Based on the facts that you ave posted you have taken generic sex pills instead of Tadalafil that you take routinely but could not get orgasm and having symptoms like pain in testicles,lower abdomen .

The erection and ejaculation are two different processes involved in sexual act. .Erection is the process that causes penis to become hard to penetrate vagina to have sexual intercourse whereas ejaculation is the process that causes expulsion of semen stored in ejaculatory duct by impulsive contraction of muscle named Corpus Spongiosum which is triggered by penile stimulation during sex.Hence one would not get ejaculation in spite of having good hard erection or ejaculate even without getting good erection .The main action of the drugs that stimulate erection is to increase blood flow to penis to become hard enough for easy penetration of vagina but has no effect on ejaculation .

The symptoms that you have are due congestion of sperms in testicles .Failure to ejaculate could be mostly due to inadequate penile stimulation or psychological inhibition .A single incidence of not getting orgasm can not be explained and should not be worried about .

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil (24 hours later)
that is great news. Also, will my sexual encounters go back to normal if I go back to my regular medication even though I took a drug store pill that made me painfully erect yesterday. Note: (i am feeling normal as of today) I am asking because I was afraid I had messed up something by altering my normal routine medication
default
Follow up: Dr. P. T. Patil (0 minute later)
that is great news. Also, will my sexual encounters go back to normal if I go back to my regular medication even though I took a drug store pill that made me painfully erect yesterday. Note: (i am feeling normal as of today) I am asking because I was afraid I had messed up something by altering my normal routine medication
doctor
Answered by Dr. P. T. Patil (14 minutes later)
Brief Answer:
There is no harm in continuing generic drug till Tadalafil is available

Detailed Answer:
Hello
Thanks for follow up .

You can continue taking generic version of drug till you have access to Tadalafil.

Thanks and Regards.
dr Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
doctor
Answered by Dr. P. T. Patil (0 minute later)
Brief Answer:
There is no harm in continuing generic drug till Tadalafil is available

Detailed Answer:
Hello
Thanks for follow up .

You can continue taking generic version of drug till you have access to Tadalafil.

Thanks and Regards.
dr Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10531 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Hello I Take Tadalafil But Couldn’t Find My Prescription Today

Hello I take tadalafil but couldn’t find my prescription today so decided to take a generic corner store sex pill instead. And after having intercourse a few times I still haven’t been able to orgasm and my testicles hurt and I have pain in my lower abdomen. My erection is gone away